Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Have had duphaston but no periods and have done a UPT, but negative. Suggest?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1279 Questions
Question
hi just wanted to know ive had duphaston for 10 days but no periods and i also have done a UPT but negative and i also have taken the last medicine on 12th. Please reply
Posted Tue, 9 Jul 2013 in Women's Health
 
 
Answered by Dr. Arif N Khan 35 minutes later
Hi,
Thank you for choosing XXXXXXX After the last dose of Duphaston you should ideally wait for 7 to 10 days to get your periods. If you still don't get your periods the dose of Duphaston what you have taken might be less. Usual dose of Duphaston is 10 mg twice daily. Stress is also a contributory factor for delaying periods, I kindly advise you to be stress-free.
I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.
Thank you,
Wish you good health.
Regards,
Dr Arif
You can consult me again directly through my profile
WWW.WWWW.WW

Above answer was peer-reviewed by
 
Follow-up: Have had duphaston but no periods and have done a UPT, but negative. Suggest? 10 hours later
Is it it possible that the UPT can be wrong ? please advise what I should be doing next. I have taken Duphaston for 9 days twice a day. Please let me know what needs to done further
 
 
Answered by Dr. Arif N Khan 11 minutes later
Hi,

Thank you for followup question.

If it is an early pregnancy, UPT could be negative. As you have taken the last dose on 12th, I advise you to wait till 22nd, then you can repeat UPT.

If it is positive and if you are planning for pregnancy, you will need to take only folic acid supplement. If it is negative, then you might need combined oestrogen and progesterone tablets to get your periods.

I will be able to comment further if you answer following questions:
1) How were your previous periods?
2) Are you [planning for pregnancy]? if yes, since how long?
3) Have you done any hormonal evaluation and any previous scan?

Wish you good health.

Regards,
Dr Arif
Above answer was peer-reviewed by
 
Follow-up: Have had duphaston but no periods and have done a UPT, but negative. Suggest? 2 hours later
Hi Dr Thanks for the Quick reply,

My periods were regular till my husband came. He was out for 6 months. And from the May onwards its been irregular. My Doc had given me meprate last month and i got my period. This time we tried for a baby so i was wondering. We have been trying for a year but since my husband is in the merchant navy he keeps going and cmg. i have done my BOH PROFILE as i had chemical pregnancy earlier and everthing seems normal except thyroid which is on the border level. i hope this suffises
 
 
Answered by Dr. Arif N Khan 6 hours later
HiXXXXX
Thank you for the followup question. I can understand your current situation. As I already advised, wait till 22nd and repeat the UPT, hope it will be positive. After analyzing your history, as your husband stays with you for short duration, in these situations I usually advise my patients for timed intercourse. I give my patients ovulation induction drugs, before that I check their husbands semen analysis, then get scan done for follicular growth, once the ovulation occurs, I advise them to have sexual intercourse.
STRESS is the main factor for not getting pregnant and for irregular cycles. If you are overweight kindly loose your weight.
I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.
Thank you,
Wish you good health.
Regards,
Dr Arif
You can consult me again directly through my profile
WWW.WWWW.WW
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor